Results 1 to 7 of 7
Like Tree1Likes

Thread: Tren acetate first an last cycle side effect need help

  1. #1
    Rook15 is offline New Member
    Join Date
    Apr 2015
    Posts
    7

    Tren acetate first an last cycle side effect need help

    Help! New an scared!
    I'm a 20 yr old female who is inexperienced
    I took 1/2 CC of tren acetate twice a week for four weeks. I started to notice a change in my voice. I immediately discontinued use an have been off for about 4 weeks now. I'm also a singer so this is sorta traumatizing for me
    My voice has deepened, cuts out as if I'm hoarse. Friends an family have noticed an asked what's wrong with my voice...
    Is there any chance my voice will return to normal... Please spare me rude comments I'm desperate an don't know what else to do.
    This is my last time using. 1/2 cc for half a cycle too much? Did that cause a permanent change?It's 1000mg/5mL

    I did 1/2cc Monday an Thursday for three weeks an then only Tuesday on the forth week.
    I guess being young an naive I listened to whom sold me this an they said it's a good an quick cutter. I was told that with the small dosage I woulnt get any side effects. On the forth week is when I could tell my voice changed an that my 'area' was swollen...
    I'm just concerned bc the half life is suppose to be short. I don't know how Long I should wait it out until my voice an 'area' go back to normal...
    How would I approach my dr about this ?

  2. #2
    lovbyts's Avatar
    lovbyts is online now Knowledgeable Member
    Join Date
    Apr 2008
    Posts
    29,249
    Hopefully you got the help you were looking for in your other post.

    http://forums.steroid.com/new-female...ml#post7030910

  3. #3
    swolehead's Avatar
    swolehead is offline Member
    Join Date
    Jun 2014
    Posts
    536
    what other side effects did you expirience besides your voice

  4. #4
    Juced_porkchop's Avatar
    Juced_porkchop is offline Knowledgeable Member
    Join Date
    Jul 2012
    Location
    Canada
    Posts
    2,615
    you should have some a simple research search like "steroids for females"

    in most cases changes are for good...
    if you ever do this again stick to anavar at low doses IMO.

  5. #5
    MIKE_XXL's Avatar
    MIKE_XXL is offline SCAMMER
    Join Date
    Jan 2002
    Location
    Ontario, Canada
    Posts
    4,335
    Bas decision taking tren at that dose, i know woman that take 7.5mg every other day but looks like you did 100mg twice a week...i am sorry that someone has misled you this much, what a shame for making a dollar or two...

    Usually the changes are permanent, because you realized this and discontinued quick maybe , just maybe there is hope for you...good luck...

  6. #6
    bigdil511 is offline Associate Member
    Join Date
    May 2015
    Posts
    399
    I'm sorry this happened to you I'm wishing you all the best. In all honesty never listen to a drug dealer all they care about is money not your health.

  7. #7
    ambernightly's Avatar
    ambernightly is offline Female Member
    Join Date
    May 2015
    Posts
    109
    Sorry OP.... Tren will definitely change vocal chords. It's 5x as potent as regular testosterone and you were running ~250mg/week for a solid month. Those changes won't reverse. You will need to do voice therapy to regain your tone/resonance. This is the same type of vocal training that transwomen have to do. Good luck and stop taking tren or test.... stick to Var or Primo or just stop taking AAS entirely.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •